Alert archive / Maine / Storm Warnings in 2016

Storm Warning 6, NWS Caribou, ME

December 28, 2016

NWS Caribou, ME issued this storm warning at Dec 28, 2016, 3:42 PM EST. It took effect at Dec 29, 2016, 10:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2016, 3:42 PM EST (20:42 UTC)
In effect from
Dec 29, 2016, 10:00 PM EST
Expired
Dec 30, 2016, 10:41 AM EST
In force
13 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

868 
WHUS71 KCAR 282042
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
342 PM EST WED DEC 28 2016

ANZ050>052-290600-
/O.UPG.KCAR.SR.A.0003.161230T0000Z-161230T1800Z/
/O.NEW.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
342 PM EST WED DEC 28 2016

...STORM WARNING IN EFFECT FROM 10 PM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 10 AM EST
FRIDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
10 follow-up statements
863 
WHUS71 KCAR 282352
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
652 PM EST WED DEC 28 2016

ANZ050>052-291200-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
652 PM EST WED DEC 28 2016

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

VJN
017 
WHUS71 KCAR 290236
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
936 PM EST WED DEC 28 2016

ANZ050>052-291300-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
936 PM EST WED DEC 28 2016

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST FRIDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 35 TO 45 KT BECOMING SOUTHWEST WITH
  GUSTS UP TO 60 KT. SEAS 13 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

VJN
636 
WHUS71 KCAR 290944
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
444 AM EST THU DEC 29 2016

ANZ050>052-291745-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
444 AM EST THU DEC 29 2016

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 35 TO 45 KT BECOMING 
  SOUTHWEST WITH GUSTS UP TO 60 KT. SEAS 13 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

CB
251 
WHUS71 KCAR 291120
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
620 AM EST THU DEC 29 2016

ANZ050>052-291930-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
620 AM EST THU DEC 29 2016

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 35 TO 45 KT BECOMING 
  SOUTHWEST WITH GUSTS UP TO 60 KT. SEAS 13 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
089 
WHUS71 KCAR 291352
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
852 AM EST THU DEC 29 2016

ANZ050>052-292200-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1500Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
852 AM EST THU DEC 29 2016

...STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 16 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
003 
WHUS71 KCAR 292021
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
321 PM EST THU DEC 29 2016

ANZ050>052-300430-
/O.EXT.KCAR.SR.W.0006.161230T0300Z-161230T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
321 PM EST THU DEC 29 2016

...STORM WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
375 
WHUS71 KCAR 300210
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
910 PM EST THU DEC 29 2016

ANZ050>052-301015-
/O.CON.KCAR.SR.W.0006.161230T0300Z-161230T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
910 PM EST THU DEC 29 2016

...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
706 
WHUS71 KCAR 300806
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 AM EST FRI DEC 30 2016

ANZ050>052-301615-
/O.CON.KCAR.SR.W.0006.000000T0000Z-161230T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
306 AM EST FRI DEC 30 2016

...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...SOUTH WINDS 35 TO 45 KT WITH GUSTS UP TO 55 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
664 
WHUS71 KCAR 301446
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
946 AM EST FRI DEC 30 2016

ANZ050>052-301700-
/O.CON.KCAR.SR.W.0006.000000T0000Z-161230T1700Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
946 AM EST FRI DEC 30 2016

...STORM WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS AND SEAS...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
460 
WHUS71 KCAR 301541
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1041 AM EST FRI DEC 30 2016

ANZ050>052-302100-
/O.CAN.KCAR.SR.W.0006.000000T0000Z-161230T1700Z/
/O.NEW.KCAR.GL.W.0039.161230T1541Z-161230T2100Z/
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT
25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
1041 AM EST FRI DEC 30 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 13 TO 18 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Dec 28, 1:05 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Dec 28, 1:05 PM EST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
105 PM EST Wed Dec 28 2016

.SYNOPSIS...
High pressure will build across the region later today into
tonight. Low pressure will develop near Long Island Thursday
afternoon and will rapidly intensify while moving across Maine
Thursday night into Friday morning. Weak high pressure will
build into the region Saturday.
&&

.NEAR TERM /THROUGH TONIGHT/...
Update...
An upper level disturbance will move east of the region this
afternoon, with decreasing snow shower chances across the
forecast area. Any additional snow accumulations this afternoon
will be less than an inch. Otherwise, expect mostly cloudy skies
across the region this afternoon. High temperatures will range
from the lower to mid 20s north, to the lower to mid 30s Bangor
and interior Downeast with mid 30s along the Downeast coast. Have
updated the forecast to adjust for current conditions along with
afternoon temperatures, cloud cover and snow shower chances.

Previous Discussion...
High pressure will cross the region from west to east overnight,
keeping conditions cold and dry. Winds will subside and
temperatures will drop into the single digits for areas north of
Houlton. Central and southern locations will be in the teens, with
lower 20s along the immediate coast.
&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A high impact major winter storm to affect the region from late in
the day Thursday into Friday, with the biggest impacts Thursday
night into Friday.  As an upper trough digs into the Great Lakes
Thursday morning and moves east a secondary low will take shape
along the NJ coast early Thursday afternoon and will be in the
vicinity of Long Island by late in the day Thursday.  The low is
expected to deepen rapidly on the order of 25mb/12 hours Thursday
night as it tracks to the Down East region very late Thursday
night. The low is then expected to lift north of the area to the
Gaspe Peninsula by late in the day Friday. There are still model
differences as to the exact track of the low. Snow will break out
across the area from the southwest Thursday afternoon and will
become heavy at times Thursday night. It looks likely that enough
warm air moves in off the ocean for a change to rain along the
coast, and perhaps at some point into the greater Bangor Region
and as far north as central and perhaps northern Washington
County. Depending on the exact track of the low rain could even
make it as far north as southeast Aroostook County at some point
late Thu night. The highest snowfall totals are expected to be
north and west of Bangor, with upslope areas into central Piscataquis
County to have the highest totals that could range from 12 to 18
inches, but most areas north of Bangor to the Saint John Valley
will likely see around a foot of snow. Depending on where heavier
bands set up local amounts of up to 18 inches are possible in  any
areas that remain all snow. The snow will fall heavily at times
with snowfall rates in excess of 2"/hour likely during the height
of the storm Thu night. Another big issue is going to be a very
tight pressure gradient and strong low level jet that produce very
strong wind and significant blowing and drifting snow for inland
areas. There is the possibility of wind gusts that could reach 50
mph inland and 60 mph along the coast. The precipitation should
wind down pretty quick during Friday morning across the Down East
Region, but will likely not taper back to snow showers across
northern areas until later in the day. This looks to be a high
impact storm with power outages and significant drifting issues
likely. Will break out the coastal zones from the winter storm
watch and hit the wind hard along with lower snowfall totals. It
is possible  that eventually a high wind warning will be needed
along the coast when snow/ice changes over to all rain.
&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Areas of blowing snow will likely continue into Fri evening as
low Pres pulls away to the north. Saturday will be the day to dig
out ahead of a weaker low that moves in from the west Saturday
night with some snow, but amounts are not expected to be more that
2 or 3 inches. High pressure builds into the region Sunday into
Monday with mainly dry weather aside from perhaps some lingering
snow showers Sun morning as an upper trough swings quickly
through. The next system moves in late Mon night or Tue with the
chance of rain and snow, and with warmer air moving in over a cold
soaked ground icing could become a concern, especially for
interior Down East north to the Saint John Valley, but there is
plenty of time to keep an eye on the situation.
&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: Occasional MVFR conditions are expected across the
region this afternoon. MVFR conditions are expected across
northern areas tonight with generally VFR conditions Bangor and
Downeast.

SHORT TERM: VFR Thu morning will give way to LIFR by Thu night into
Fri morning as a major winter storm affects the region. strong
wind also expected during the storm with sfc gusts to 40 knots
inland and 50 knots along the coast. Conditions will improve to
MVFR Fri morning at the Down east terminals, but may not improve
in the far north to MVFR until Fri evening. Predominately MVFR at
the northern terminals into Sat morning with VFR Down East. VFR
Sat evening will give way to MVFR with local IFR in snow.
&&

.MARINE...
NEAR TERM: Small craft advisory level seas are expected on much of
the waters, with the exception of the intracoastal waters, into
this afternoon. Conditions are expected to be below small craft
advisory levels on all the waters tonight. Visibilities could be
locally reduced in any snow/rain showers early this afternoon.

SHORT TERM: Have upgraded the gale watch to a storm watch for
Thursday night into Friday. Conditions will begin to slowly ease
later Friday, but at least a small craft advisory will be needed
into Saturday.
&&

.TIDES/COASTAL FLOODING...
Astronomical tides are relative low and coastal flooding is not
anticipated at this time. However, beach erosion and some minor
splashover is possible around the time of high tide Friday
morning.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Thursday afternoon through Friday
     afternoon for MEZ001>006-010-011-015>017-031-032.
     Winter Storm Watch from Thursday afternoon through Friday
     morning for MEZ029-030.
MARINE...Storm Watch from Thursday evening through Friday afternoon for
     ANZ050>052.

&&

Near Term...Norcross/Hastings
Short Term...CB
Long Term...CB
Aviation...Norcross/CB
Marine...Norcross/CB
Tides/Coastal Flooding...CB
Hazardous weather outlook, Dec 28, 3:37 PM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
337 PM EST WED DEC 28 2016

MEZ001>006-010-011-031-291200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
337 PM EST WED DEC 28 2016

...WINTER STORM WARNING IN EFFECT FROM 2 PM THURSDAY TO 4 PM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-291200-
COASTAL HANCOCK-COASTAL WASHINGTON-
337 PM EST WED DEC 28 2016

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ015>017-032-291200-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
NORTHERN WASHINGTON-
337 PM EST WED DEC 28 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 7 AM EST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MAINE AND INTERIOR
DOWNEAST MAINE.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-291200-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
337 PM EST WED DEC 28 2016

...STORM WARNING IN EFFECT FROM 10 PM THURSDAY TO 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 2:10 AM ESTStorm WatchCAR14 hr
Dec 28, 3:48 PM ESTHigh Wind WatchCARHancock, Washington11 hr
Dec 28, 3:48 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset, Washington44 hr
Dec 28, 3:48 PM ESTWinter Weather AdvisoryCARHancock, Penobscot, Washington42 hr

Nearby

Storm Warnings in Maine, 2016Every storm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.